Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 86, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 8, 2014, 6:46 PM CDT for Chester County, Madison County, Tennessee. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 6:46 PM CDT (23:46 UTC)
- Expired
- Jul 8, 2014, 8:45 PM CDT
- In force
- 119 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
800
WGUS54 KMEG 082346
FFWMEG
TNC023-113-090145-
/O.NEW.KMEG.FF.W.0086.140708T2346Z-140709T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 845 PM CDT
* AT 646 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8862 3541 8884 3543 8885 3543 8900
3563 8893 3558 8856 3551 8852
$$1 follow-up statement
165
WGUS74 KMEG 090139
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT TUE JUL 8 2014
TNC023-113-090149-
/O.EXP.KMEG.FF.W.0086.000000T0000Z-140709T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-MADISON TN-
839 PM CDT TUE JUL 8 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM CDT FOR SOUTHERN
MADISON AND NORTHWESTERN CHESTER COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING IS DIMINISHING ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3538 8862 3541 8884 3543 8885 3543 8900
3563 8893 3558 8856 3551 8852
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:33 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 8, 6:33 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 633 PM CDT TUE JUL 8 2014 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. && .DISCUSSION... /ISSUED 319 PM CDT TUE JUL 8 2014/ DISCUSSION... CURRENTLY...AN OUTFLOW BOUNDARY FROM THE EARLIER MCS KICKED OFF ISOLD TO SCT TSTMS THAT ARE NOW MOVING OFF INTO ALABAMA. OTRW THINGS ARE FAIRLY QUIET WITH CONVECTIVE DEBRIS CLOUDINESS ACROSS THE REGION. THE AIRMASS HAS BEEN SLOWLY RECOVERING ACROSS THE NORTH AS TEMPS CLIMB BACK INTO THE 80S WITH DEWPOINTS IN THE LOWER 70S. THE APPROACHING COLD FRONT IS LOCATED OVER SOUTHERN MISSOURI. TONIGHT...THE COLD FRONT WILL PUSH INTO NORTHERN SECTIONS OF THE MIDSOUTH THIS EVENING. THE AIRMASS WILL CONTINUE TO RECOVER OVER THE NEXT COUPLE OF HOURS AND SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN SECTIONS OF THE MIDSOUTH AS THE FRONT MOVES IN. THE 16Z HRRR DEPICTS THIS SCENARIO WITH CONVECTION PUSHING SOUTHWARD WITH THE FRONT THROUGH THE NIGHT. A FEW STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE AS THE FRONT PUSHES THROUGH. THE BETTER CHANCE FOR SEVERE STORMS WILL BE NORTH OF THE MS/TN BORDER WHERE MID LEVEL WINDS ARE STRONGER WHICH WILL AID STORM ORGANIZATION. CURRENT HWO HANDLES THIS WELL. RAIN CHANCE WILL SHIFT SOUTH AFTER MIDNIGHT AS THE FRONT MOVES INTO NORTH MISSISSIPPI. WEDNESDAY AND THURSDAY...THE FRONT WILL STALL OVER NORTH MISSISSIPPI OR JUST TO THE SOUTH AND GRADUALLY WEAKEN. THERE WILL BE SCT-NUMEROUS STORMS OVER NORTH MISSISSIPPI BY WED AFTERNOON AND SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HIGH PRESSURE BUILDING INTO NORTHERN SECTIONS OF THE MID SOUTH WILL RESULT IN A PLEASANT DAY WITH HIGHS IN THE 80S. RAIN CHANCES WILL DIMINISH ACROSS NORTH MISSISSIPPI WED NIGHT INTO THURSDAY WITH DRY WEATHER ACROSS NORTHERN SECTIONS. HIGHS IN THE UPPER 80S TO AROUND 90. FRIDAY INTO SUNDAY...UPPER RIDGE STARTS TO BUILD INTO THE AREA WITH WARMING TEMPS. LOW SUMMERTIME POPS. DID NOT GET AS AGGRESSIVE AS THE MEX WITH RESPECT TO HIGH TEMPS. MONDAY AND TUESDAY...UPPER TROF MOVING INTO THE GREAT LAKES WILL PUSH ANOTHER FRONT ACROSS THE MIDSOUTH WITH CHANCE FOR SHOWERS AND THUNDERSTORMS. COOLER BY TUESDAY. SJM && .AVIATION... 00Z TAF CYCLE A COLD FRONT STRETCHING FROM SOUTHEAST MISSOURI BACK THROUGH NORTHWEST ARKANSAS WILL MOVE SLOWLY SOUTHEAST ACROSS THE LOWER MISSISSIPPI VALLEY FOR THE NEXT 24 HOURS. BASED ON LATEST SHORT TERM CONVECTIVE TRENDS...HAVE ADJUSTED TIMING OF SHRA/TSRA AT TAF SITES TO INCLUDE VCTS AND BEST CHANCES FOR TEMPOS AT JBR BETWEEN 09/01-03Z...MKL BETWEEN 09/00-02Z...MEM BETWEEN 09/01-03Z...AND TUP BETWEEN 09/04-06Z. VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD WITH OCCASIONAL REDUCTIONS TO MVFR/IFR CONDITIONS IN THUNDERSTORMS AND PERHAPS SOME PATCHY FOG REDUCING VISIBILITIES AT MKL BETWEEN 09/09-13Z. ADDITIONAL VCTS DEVELOPMENT POSSIBLE AT MEM/TUP MAINLY AFTER 09/18Z. SOUTH/SOUTHWEST WINDS WILL GRADUALLY VEER NORTHWEST/NORTH WITH PASSAGE OF COLD FRONT. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 8, 6:03 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CDT TUE JUL 8 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100115- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 603 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST TENNESSEE...THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI AND NORTHEAST ARKANSAS. STRONG STORMS WILL ALSO BE POSSIBLE IN NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL STALL ACROSS NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS ON WEDNESDAY. AREAS ALONG AND SOUTH OF THE FRONT WILL SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TUESDAY AFTERNOON INTO WEDNESDAY EVENING FOR PORTIONS OF THE AREA.
In the hours before
Special weather statement, Jul 8, 5:31 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 531 PM CDT TUE JUL 8 2014 TNZ052-053-082300- CHESTER TN-MADISON TN- 531 PM CDT TUE JUL 8 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CDT FOR... CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF BEMIS AT 532 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CHESTER AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR JACKSON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3563 8861 3541 8867 3550 8906 3568 8901 TIME...MOT...LOC 2232Z 283DEG 15KT 3557 8892
Special weather statement, Jul 8, 5:33 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CDT TUE JUL 8 2014
TNZ052-082300-
MADISON TN-
533 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF BEMIS AT 534 PM CDT...MOVING
EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN MADISON COUNTY...INCLUDING LOCATIONS NEAR JACKSON...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3553 8863 3550 8867 3543 8881 3544 8908
3568 8907 3564 8860
TIME...MOT...LOC 2234Z 283DEG 15KT 3556 8888Local storm report, Jul 8, 5:54 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL BEMIS 35.58N 88.83W
07/08/2014 M1.00 INCH MADISON TN CO-OP OBSERVER
HAIL FOR 10 MINUTES ON JEFFERSON STREET IN BEMIS.
&&
MRMSpecial weather statement, Jul 8, 6:12 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT TUE JUL 8 2014
TNZ052>054-091-082345-
CHESTER TN-HENDERSON TN-MCNAIRY TN-MADISON TN-
612 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES NORTHWEST OF HENDERSON AT 612 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...HENDERSON...MADISON AND MCNAIRY COUNTIES...
INCLUDING LOCATIONS NEAR HENDERSON AND LEXINGTON...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
BEECH LAKE AND PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3529 8837 3542 8884 3543 8886 3567 8881
3567 8836 3532 8836
TIME...MOT...LOC 2312Z 275DEG 16KT 3554 8869Special weather statement, Jul 8, 6:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 629 PM CDT TUE JUL 8 2014 TNZ048>051-090015- CROCKETT TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN- 629 PM CDT TUE JUL 8 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF FT PILLOW AT 630 PM CDT... MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...HAYWOOD...LAUDERDALE AND TIPTON COUNTIES... INCLUDING LOCATIONS NEAR BROWNSVILLE...COVINGTON...FORT PILLOW STATE PARK AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND SUNK LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3576 8907 3543 8908 3558 8988 3581 8977 TIME...MOT...LOC 2330Z 277DEG 15KT 3568 8965
Special weather statement, Jul 8, 6:37 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT TUE JUL 8 2014
TNZ053>055-091-092-090015-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
637 PM CDT TUE JUL 8 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 11 MILES NORTH OF OLIVE HILL AT 637 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH
LAKE...PIN OAK LAKE AND PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3538 8798 3538 8802 3535 8800 3531 8801
3529 8798 3524 8798 3533 8863 3572 8860
3566 8801 3561 8803 3553 8797 3549 8797
3545 8804 3541 8797
TIME...MOT...LOC 2337Z 277DEG 18KT 3542 8808The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 5:31 PM CDT | Special Weather Statement | MEG | Madison | 29 min |
| Jul 8, 5:33 PM CDT | Special Weather Statement | MEG | Madison | 27 min |
| Jul 8, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 39 min |
| Jul 8, 5:41 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 37 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | MEG | Chester, Henderson | 33 min |
| Jul 8, 6:23 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 52 min |
| Jul 8, 6:29 PM CDT | Special Weather Statement | MEG | Haywood, Lauderdale | 46 min |
| Jul 8, 6:37 PM CDT | Special Weather Statement | MEG | Chester, Decatur, Henderson | 38 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.